|
This article is cited in 1 scientific paper (total in 1 paper)
On spaces of Baire I functions over K-analytic spaces
E. G. Pytkeev Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR
Abstract:
Suppose that F is a relatively countably compact subset of B1(X), the space of Baire I functions over a K-analytic space X equipped with the pointwise convergence topology. It is proved that (1) the closure of F is a strongly countably compact Frechйt–Urysohn space; (2) if F is ℵ1-compact, F is a bicompactum; (3) if X is a paracompact space, the closure of F is a bicompactum.
Received: 26.04.1989
Citation:
E. G. Pytkeev, “On spaces of Baire I functions over K-analytic spaces”, Mat. Zametki, 52:3 (1992), 108–116; Math. Notes, 52:3 (1992), 953–959
Linking options:
https://www.mathnet.ru/eng/mzm4706 https://www.mathnet.ru/eng/mzm/v52/i3/p108
|
Statistics & downloads: |
Abstract page: | 270 | Full-text PDF : | 130 | First page: | 1 |
|